How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have been taking advil pm for over a year. Two every night,

This answer was rated:

I have been taking advil pm for over a year. Two every night, just about every night. If I don't take them for a day or two I am very nauseus. Is this related?
Hi--is it just nausea and nothing else like heartburn or cramping?
Customer: replied 3 years ago.

No, no other symptoms, just the nausea. I've tried several times, one time it was for about 5 days and I was nauseas every day.

OK. It's the benadryl in the Advil PM and not the ibuprofen that's causing this. If you aren't taking it for just sleep, if you switch to just the naproxen or regular Advil this shouldn't be a problem.
Customer: replied 3 years ago.

Any idea how long this will last before it's out of my system?

It would probably take about five days
Dr. Chip and 2 other Health Specialists are ready to help you

Related Health Questions